MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH ARTIS ZEEGO; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH ARTIS ZEEGO; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Model Number 10280959
Medical Device Problem Codes Output Problem (3005); Radiation Output Problem (4026); Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.Internal id # (b)(4).
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis zeego system.During system start-up for an emergency procedure, the user reported that no x-ray was available we are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.The reported event occurred in sweden.
 
Additional Manufacturer Narrative
Siemens completed the investigation of the reported event.Additional information obtained from the customer reported a patient with abdominal bleeding had been allocated to a hybrid room where vascular surgery as well as open surgery is possible.The artis system was powered on for the emergency case; however, after boot-up, the system was not available for x-ray imaging.As the system obviously malfunctioned at startup, open surgery was chosen.It cannot be determined if the open surgery could have been avoided with a functional system.Three days after the event siemens service was informed about the malfunctioning system, only for troubleshooting and repair, which revealed the flat detector (fd) cooling unit had malfunctioned.The log file investigation confirmed that the fd cooling unit was malfunctioning at system startup and the user was shown a corresponding system message, no xray, fd warm up.The fd cooling unit was exchanged the issue was resolved.In the given case, the component had been in operation for about 10 years before the malfunction occurred.The occurrence rate of the aforementioned error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.The event was considered in the risk analysis (delay/interruption of the clinical procedure, malfunction of a system component that does not have redundancy, functional and safety checks upon startup).The assessment of risks in connection with the hazard situation that has occurred remains valid.Internal id # (b)(4).

Brand Name
ARTIS ZEEGO
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim 91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1 or rittigfeld 1
forchheim, 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
65-1a
malvern, PA 19355
4843234198
MDR Report Key15052942
Report Number3004977335-2022-36470
Device Sequence Number17515313
Product Code OWB
UDI-Device Identifier04056869010083
UDI-Public04056869010083
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10280959
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2022
Supplement Date Received by Manufacturer11/04/2022
Initial Report FDA Received Date07/19/2022
Supplement Report FDA Received Date11/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown